# SDR JGVR2018101900000

- Difficulty date: October 19, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N100QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9480
- Aircraft time: 5,964 hours, 2,564 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17850016
- Part serial: 2000
- Condition: Cracked
- Location: Cockpit
- Part time: 5,964 hours, 2,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITHIN 24 HOURS AFTER REPAIR OF THE RIGHT WINDSHIELD "HUMP SEAL" IN ACCORDANCE WITH MAINTENANCE MANUAL PROCEDURE, THE WINDSHIELD CRACKED. THE CRACK SLOWLY PROPAGATED ACROSS THE WINDSHIELD.
